English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49064/83170 (59%)
Visitors : 6960621      Online Users : 85
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19952


    Title: Models for a fuzzy inventory of two replaceable merchandises without backorder based on the signed distance of fuzzy sets
    Authors: Yao, J. S.;歐陽良裕;Ouyang, Liang-yuh;Chang, H. C.
    Contributors: 淡江大學經營決策學系
    Keywords: Inventory;Mutually complementary merchandises;Signed distance;Fuzzy set
    Date: 2003-11-01
    Issue Date: 2009-11-30 12:27:52 (UTC+8)
    Publisher: Elsevier
    Relation: European Journal of Operational Research 150(3), pp.601-616
    DOI: 10.1016/S0377-2217(02)00542-8
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown205View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback